Show simple item record

dc.contributor.authorMiller, Simon
dc.contributor.authorJohn, Robert, 1955-
dc.date.accessioned2010-05-06T15:37:33Z
dc.date.available2010-05-06T15:37:33Z
dc.date.issued2010
dc.identifier.citationMiller, S. and John, R. (2010) An interval type-2 fuzzy multiple echelon supply chain model. Knowledge-Based Systems, 23 (4), pp. 363-368.en
dc.identifier.issn0950-7051
dc.identifier.urihttp://hdl.handle.net/2086/3788
dc.language.isoenen
dc.publisherElsevieren
dc.titleAn interval type-2 fuzzy multiple echelon supply chain model.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1016/j.knosys.2009.11.016
dc.researchgroupCentre for Computational Intelligenceen
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record